中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Two-loop superstrings in hyperelliptic language I: the main results
作者: Zheng, ZJ ;  Wu, JB ;  Zhu, CJ
刊名: PHYSICS LETTERS B
出版日期: 2003
卷号: 559, 期号:40910, 页码:89-98
关键词: HETEROTIC STRING THEORY ;  2-LOOP SUPERSTRINGS ;  COSMOLOGICAL CONSTANT ;  AMPLITUDES ;  SURFACES
学科分类: Physics
通讯作者: Zheng, ZJ , Henan Univ, Math Inst, Kaifeng 475001, Peoples R China.
部门归属: Henan Univ, Math Inst, Kaifeng 475001, Peoples R China; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; Peking Univ, Sch Phys, Beijing 100871, Peoples R China
英文摘要: Following the new gauging fixing method of D'Hoker and Phong, we study two-loop superstrings in hyperelliptic language. By using hyperelliptic representation of genus 2 Riemann surface we derive a set of identities, involving the Szego kernel. These identities are used to prove the vanishing of the cosmological constant and the non-renormalization theorem point-wise in moduli space by doing the summation over all the 10 even spin structures. Modular invariance is maintained at every stage of the computation explicitly. The 4-particle amplitude is also computed and an explicit expression for the chiral integrand is obtained. We use this result to show that the perturbative correction to the R-4 term in type II superstring theories is vanishing at two loops. In this Letter, a summary of the main results is presented with detailed derivations to be provided in two subsequent publications. (C) 2003 Published by Elsevier Science B.V.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000182250400011
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/13320
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Two-loop superstrings in hyperelliptic language I the main results.pdf(124KB)----开放获取View Download

Recommended Citation:
Zheng, ZJ,Wu, JB,Zhu, CJ. Two-loop superstrings in hyperelliptic language I: the main results[J]. PHYSICS LETTERS B,2003,559(40910):89-98.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Zheng, ZJ]'s Articles
 [Wu, JB]'s Articles
 [Zhu, CJ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Zheng, ZJ]‘s Articles
 [Wu, JB]‘s Articles
 [Zhu, CJ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Two-loop superstrings in hyperelliptic language I the main results.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace